Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 304, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Dec 24, 2009, 4:25 PM CST for George County, Greene County, Wayne County, Mississippi; Baldwin County, Mobile County, Washington County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2009, 4:25 PM CST (22:25 UTC)
- Expired
- Dec 24, 2009, 5:30 PM CST
- In force
- 65 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Mobile County, AL, Washington County, AL, George County, MS, Greene County, MS, Wayne County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 24, 10:37 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 242225
SVRMOB
ALC003-097-129-MSC039-041-153-242330-
/O.NEW.KMOB.SV.W.0304.091224T2225Z-091224T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
425 PM CST THU DEC 24 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
EASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF LEAKESVILLE...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
EXTREME WEST CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...
NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF CHATOM...
* UNTIL 530 PM CST
* AT 422 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF BATTLES TO 16 MILES SOUTH OF MOVELLA...OR ALONG A LINE
EXTENDING FROM 17 MILES SOUTH OF WAYNESBORO TO 5 MILES NORTHEAST OF
ESCATAWPA...AND MOVING NORTHEAST AT 30 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
SHIPMAN BY 430 PM CST...
PISGAH BY 435 PM CST...
BATTLES...MOFFET...EARLVILLE AND ROUNSAVILLE BY 440 PM CST...
YELLOW PINE...STATE LINE AND WILMER BY 445 PM CST...
FRUITDALE BY 450 PM CST...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3153 8867 3170 8830 3170 8810 3087 8799
3079 8843 3073 8851
TIME...MOT...LOC 2225Z 230DEG 26KT 3144 8860 3055 8847
$$2 follow-up statements
000
WWUS54 KMOB 242242
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
442 PM CST THU DEC 24 2009
MSC039-242251-
/O.CAN.KMOB.SV.W.0304.000000T0000Z-091224T2330Z/
GEORGE MS-
442 PM CST THU DEC 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GEORGE COUNTY IS
CANCELLED...
AT 440 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
LINE OF SEVERE STORMS HAD MOVED EAST OUT OF GEORGE COUNTY...THUS THE
WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2...OR...YOU MAY
CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY
MANAGEMENT...AND THEY WILL RELAY YOUR REPORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3102 8842 3156 8860 3170 8830 3170 8810
3140 8805 3136 8806 3132 8804 3128 8805
3090 8799 3087 8799 3079 8841
TIME...MOT...LOC 2241Z 230DEG 26KT 3151 8849 3062 8837
$$
ALC003-097-129-MSC041-153-242330-
/O.CON.KMOB.SV.W.0304.000000T0000Z-091224T2330Z/
WASHINGTON AL-GREENE MS-WAYNE MS-BALDWIN AL-MOBILE AL-
442 PM CST THU DEC 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR NORTHERN MOBILE...EXTREME WEST CENTRAL BALDWIN...SOUTHEASTERN
WAYNE...NORTHEASTERN GREENE AND WASHINGTON COUNTIES...
AT 440 PM CST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM BATTLES
TO 14 MILES SOUTH OF WILMER...OR ALONG A LINE EXTENDING FROM 14 MILES
SOUTHEAST OF WAYNESBORO TO 14 MILES NORTHEAST OF ESCATAWPA...MOVING
NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
YELLOW PINE...FRUITDALE AND ESCATAWPA BY 450 PM CST...
VINEGAR BEND BY 455 PM CST...
LOTT AND COLEMAN DAIRY RO...GEORGETOWN AND DEER PARK BY 500 PM
CST...
HEALING SPRINGS AND GULFCREST BY 505 PM CST...
YARBO BY 510 PM CST...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2...OR...YOU MAY
CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY
MANAGEMENT...AND THEY WILL RELAY YOUR REPORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3102 8842 3156 8860 3170 8830 3170 8810
3140 8805 3136 8806 3132 8804 3128 8805
3090 8799 3087 8799 3079 8841
TIME...MOT...LOC 2241Z 230DEG 26KT 3151 8849 3062 8837
$$000
WWUS54 KMOB 242304
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CST THU DEC 24 2009
MSC041-153-242311-
/O.CAN.KMOB.SV.W.0304.000000T0000Z-091224T2330Z/
GREENE MS-WAYNE MS-
504 PM CST THU DEC 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND
NORTHEASTERN GREENE COUNTIES IS CANCELLED...
AT 500 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
LINE OF SEVERE STORMS HAD MOVED EAST OUT OF SOUTHEASTERN WAYNE AND
NORTHEASTERN GREENE COUNTIES...THUS THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2...OR...YOU MAY
CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY
MANAGEMENT...AND THEY WILL RELAY YOUR REPORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3116 8826 3163 8837 3170 8830 3170 8810
3140 8805 3136 8806 3132 8804 3128 8805
3090 8799 3087 8799 3083 8819
TIME...MOT...LOC 2301Z 237DEG 30KT 3163 8826 3075 8813
$$
ALC003-097-129-242330-
/O.CON.KMOB.SV.W.0304.000000T0000Z-091224T2330Z/
WASHINGTON AL-BALDWIN AL-MOBILE AL-
504 PM CST THU DEC 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR NORTHEASTERN MOBILE...EXTREME WEST CENTRAL BALDWIN AND CENTRAL
WASHINGTON COUNTIES...
AT 500 PM CST...A LINE OF SEVERE STORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
KOENTON TO 8 MILES SOUTH OF OAK GROVE...OR ALONG A LINE EXTENDING
FROM 11 MILES NORTH OF CHATOM TO 7 MILES NORTHWEST OF DOWNTOWN
MOBILE...MOVING NORTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SILVER CROSS...PINEOLA AND BIGBEE BY 510 PM CST...
SALCO...I65 AND US 43...HAWTHORN AND FRANKVILLE BY 515 PM CST...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2...OR...YOU MAY
CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY
MANAGEMENT...AND THEY WILL RELAY YOUR REPORT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3116 8826 3163 8837 3170 8830 3170 8810
3140 8805 3136 8806 3132 8804 3128 8805
3090 8799 3087 8799 3083 8819
TIME...MOT...LOC 2301Z 237DEG 30KT 3163 8826 3075 8813
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 3:38 PM CST, 47 minutes earlier.
Area forecast discussion, Dec 24, 3:38 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CST THU DEC 24 2009
.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)TAKING A STEP BACK FROM
THE CURRENT WEATHER APPROACHING THE FA...AND TAKING A LOOK AT THE
CURRENT UPPER AIR ANALYSIS...CLOSED LOWS WERE ANALYZED OVER THE
US/CA PLAINS BORDER...WITH ANOTHER STARTING TO MOVE OVER THE LOWER
MISS RIVER VALLEY AREA....WITH UPPER LEVEL RIDGES STRETCHING NORTH
OVER THE EAST AND WESTERN CONUS. THE UPPER LOW JUST TO THE WEST OF
THE FA HAS OCCLUDED...WITH A SURFACE LOW MOVING AWAY FROM THE
ARKLATEX...A COLD FRONT STRETCHING SOUTH OVER THE GULF OF MEX...AND
A SURFACE FRONT ALONG THE NORTHERN GULF COAST...WHICH HAS PUSHED
INLAND OVER SOUTHWESTERN PARTS OF THE FA. THE EXPECTED SQUALL LINE IS
MOVING ACROSS SOUTHEAST MISS/LA AND ASSOCIATED COASTAL WATERS ATTM.
THE SQUALL LINE MOVEMENT HAS BEEN SLOWING DOWN THIS AFTERNOON...AS
THE LINE MOVES AWAY FROM THE PUSHING DYNAMICS. THE LINE LOOKS LIKE IT
WILL MOVE PAST THE MS/AL STATE LINE LATE THIS AFTERNOON...CROSSING
THE BULK OF THE FA DURING THE LATE AFTERNOON/EVENING HOURS. GUIDANCE
STILL IS ADVERTISING POOR INSTABILITY...BUT THE LOCAL VWPS SHOW GOOD
WIND SHEAR. WITH THE LOW LEVEL JET STRETCHING NORTH ACROSS AL
ATTM...JET DYNAMICS WILL BE THE MAIN PLAYER IN KEEPING THE VERTICAL
MOVEMENT GOING FOR THE LINE. GUIDANCE IS ADVERTISING THE DRIVING
UPPER DYNAMICS PULLING AWAY TONIGHT...WITH THE LINE WEAKENING AS THE
EVENING PROGRESSES. GUIDANCE TIMING EARLIER TODAY WAS BETWEEN THE
FASTER NAM AND THE SLOWER GFS. WITH THE SLOWING DOWN OF THE LINE
TOWARDS THE GFS...AM USING THE GFS FOR THE FIRST PERIOD OF THE
FORECAST.
FOR CHRISTMAS DAY...AS THE AREA COMES UNDER STRONG WESTERLY
FLOW...THE AREA DRIES OUT AND THE FRONT MOVES OVER THE CENTRAL GULF.
CLEAR...SEASONABLY COOL TEMPS EXPECTED CHRISTMAS DAY THROUGH SATURDAY.
SATURDAY INTO SUNDAY...GUIDANCE IS ADVERTISING A SHORTWAVE DANCING
AROUND THE CURRENT WEATHER MAKER FOR US...MERGING OVER THE MID/UPPER MISS
RIVER VALLEY. AS A STRONG VORT LOBE SWINGS SOUTH AROUND THE NOW
MERGED UPPER LOW OVER THE UPPER MISS RIVER VALLEY...AS A SHORTWAVE
MOVES EAST OVER THE GULF OF MEX. GUIDANCE IS ADVERTISING ANYWHERES
FROM A CLOSED SURFACE LOW FORMING OVER THE WESTERN GULF AND MOVING
EAST(GFS) TO A SURFACE CIRCULATION FORMING AND MOVING EAST...ALL ALONG
THE OLD SURFACE FRONT. THE GFS SOLUTION...BEING THE STRONGEST...
SPREADS ISENTROPIC UPGLIDE SHOWERS NORTH OVER THE FA. NAM...LESS
STRONG CONCENTRATES THE SHOWERS CLOSER TO THE COAST...AND THE ECMWF
KEEPS THE SHOWERS OVER THE COAST. HAVE LEANED TOWARDS THE
MIDDLE...TOWARDS THE NAM...FOR SATURDAY NIGHT...EXTRAPOLATING INTO SUNDAY.
.LONG TERM...(SUNDAY ON) SUNDAY NIGHT INTO MONDAY...THE UPPER LOW
OVER THE NORTHERN MISS RIVER VALLEY BEGINS TO BREAK APART...THEN
SWINGS EAST...RELAXING THE NORTHERLY LOW LEVEL FLOW AS MORE UPPER
ENERGY MOVES EAST OVER THE SOUTHERN HALF OF THE CONUS...TO OVER THE
SOUTHERN PLAINS BY TUESDAY EVENING. GFS AS USUAL...IS QUICKER WITH
THIS ENERGY...BRING RAIN BACK TO THE FA LATE TUESDAY NIGHT INTO
WEDNESDAY.
&&
.AVIATION...(18Z ISSUANCE)WIDESPREAD MVFR CONDITIONS WITH PERIODS OF IFR
CONDITIONS EXPECTED ACROSS THE FLYING AREA THROUGH EARLY THIS
EVENING. STRONG SOUTHEASTERLY WINDS TO ALSO PREVAIL THROUGH THE
EARLY EVENING WITH GUSTS PEAKING IN THE 40 TO 45 KNOT RANGE. A
SQUALL LINE IS CURRENTLY MOVING EASTWARD OVER SOUTHEASTERN
MISSISSIPPI AND WILL MOVE INTO SOUTHWESTERN ALABAMA AROUND 4 PM THIS
AFTERNOON AND INTO THE WESTERN FLORIDA PANHANDLE BETWEEN 6 AND 7 PM.
STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS LINE...WIND GUSTS
OVER 50 KNOTS AND ISOLATED TORNADIC ACTIVITY ARE POSSIBLE. A COLD
FRONT WILL FOLLOW LATER TONIGHT CREATING BREEZY NORTHWESTERLY WINDS
AND A RETURN TO VFR CONDITIONS ACROSS THE AREA. VFR CONDITIONS
EXPECTED THROUGH CHRISTMAS DAY. 08/ JVW
&&
.MARINE...STRONG SOUTHEAST TO SOUTH WINDS WILL CONTINUE THROUGH
EARLY EVENING IN ADVANCE OF A STRONG COLD FRONT. WINDS WILL GUST TO
GALE FORCE...ESPECIALLY OFFSHORE AHEAD OF THE APPROACHING BOUNDARY. A
LINE OF SHOWERS AND THUNDERSTORMS ACCOMPANIES THE FRONT...AND HIGHER
CONVECTIVE WINDS ARE POSSIBLE WHICH MAY NECESSITATE SPECIAL MARINE
WARNINGS. THE STRONG AND PERSISTENT SOUTHEAST FLOW HAS ALSO RESULTED
IN TIDES RUNNING 2 TO 3 FEET ABOVE NORMAL...AND THESE HIGHER TIDES
WILL CONTINUE UNTIL THE FRONT PASSES THROUGH THIS EVENING. WINDS
WILL SHIFT TO THE SOUTHWEST AND WEST TONIGHT IN THE WAKE OF THE
FRONT...STAYING IN THE SMALL CRAFT ADVISORY RANGE THROUGH FRIDAY
MORNING. WINDS WILL GRADUALLY SUBSIDE ON FRIDAY AS HIGH PRESSURE
BUILDS INTO THE REGION. AN OFFSHORE FLOW IS EXPECTED TO CONTINUE
THROUGH THE WEEKEND...BUT THERE ARE QUESTIONS REGARDING THE
DEVELOPMENT OF A SURFACE LOW OVER THE CENTRAL GULF...WHICH WILL
ULTIMATELY AFFECT THE STRENGTH OF THE WINDS. A STRONG NORTHWEST FLOW
BECOMES ESTABLISHED BY MONDAY AS ANOTHER SURGE OF COLDER AIR MOVES
INTO THE NORTHERN GULF. 34/JFB
&&
.FIRE WEATHER...A SQUALL LINE WILL MOVE ACROSS THE AREA THIS AFTERNOON
AND TONIGHT....BRINGING RAIN TO THE AREA. A FRONT WILL FOLLOW TONIGHT
INTO CHRISTMAS DAY...BRINGING STRONG WEST TO NORTHWEST FLOW FRIDAY.
THESE WINDS WILL SETTLE FRIDAY NIGHT INTO SATURDAY AS LOW LEVEL HIGH
PRESSURE BUILDS EAST OVER THE NORTHERN GULF COAST. DRIER...COOLER AIR
WILL MOVE IN BEHIND THE FRONT...WITH RELATIVE HUMIDITY VALUES DROPPING
INTO THE 35-40 PERCENT RANGE SATURDAY. A SYSTEM PASSING SOUTH OF THE AREA
SUNDAY WILL BRING SOME MOISTURE TO THE AREA FOR SUNDAY. NORTHWEST TO
NORTHERLY LOW LEVEL FLOW WILL REMAIN ENTRENCHED OVER MOST OF THE AREA
THIS WEEKEND INTO THE COMING WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 41 52 29 54 37 / 60 10 00 00 40
PENSACOLA 45 52 33 54 39 / 80 10 00 00 30
DESTIN 49 54 36 53 40 / 80 10 00 00 30
EVERGREEN 43 51 28 54 33 / 80 10 00 00 30
WAYNESBORO 35 48 24 53 30 / 40 10 00 00 20
CAMDEN 40 48 26 53 31 / 80 10 00 00 10
CRESTVIEW 47 56 30 54 33 / 90 10 00 00 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH SURF ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...AND LOWER MOBILE.
COASTAL FLOOD ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...AND LOWER MOBILE.
WIND ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...WIND ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
COASTAL FLOOD ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
SANTA ROSA.
HIGH SURF ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
MS...WIND ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
AND MOBILE BAY.
GALE WARNING UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM.
SMALL CRAFT ADVISORY FROM 9 PM THURSDAY TO 9 AM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&
08/34/16Hazardous weather outlook, Dec 24, 12:26 PM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1226 PM CST THU DEC 24 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251600- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1226 PM CST THU DEC 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...SOUTH CENTRAL ALABAMA...NORTHWEST FLORIDA...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IN EFFECT UNTIL 6 PM FOR ALL OF INLAND SOUTHEAST MISSISSIPPI...AS WELL AS CHOCTAW...WASHINGTON...AND MOBILE COUNTIES IN ALABAMA. A LINE OF THUNDERSTORMS IN ADVANCE OF A COLD FRONT WILL MOVE INTO SOUTHEAST MISSISSIPPI BY EARLY TO MID AFTERNOON AND SOUTHWEST ALABAMA BY LATE AFTERNOON. THE LINE WILL AFFECT THE WESTERN FLORIDA PANHANDLE DURING THE EARLY EVENING. THERE WILL BE SUFFICIENT WIND ENERGY IN THE ATMOSPHERE TO PRODUCE SEVERE WEATHER...BUT THE THREAT WILL BE SOMEWHAT MITIGATED BY WEAK INSTABILITY. HOWEVER...GIVEN THE STRONG FORCING ASSOCIATED WITH THE FRONT...ISOLATED DAMAGING WIND GUSTS AND TORNADOES ARE POSSIBLE ALONG THE LINE OF THUNDERSTORMS. THE THREAT FOR STRONG TO SEVERE STORMS WILL END BY MID TO LATE EVENING AS THE COLD FRONT SWEEPS EAST OF THE REGION. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED ACROSS THE AREA THROUGH THIS EVENING. SOME PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS IS LIKELY TO OCCUR...BUT THE THREAT FOR FLASH FLOODING APPEARS LOW AT THIS TIME. A WIND ADVISORY IS IN EFFECT FOR ALL OF THE AREA UNTIL 9 PM TONIGHT. EAST TO SOUTHEAST WINDS OF 20 TO OCCASIONALLY 30 MPH WITH HIGHER GUST ARE EXPECTED TODAY. WINDS BECOME SOUTHERLY LATER TODAY AND DIMINISH THIS EVENING TO WESTERLY AT 10 TO 20 MPH AFTER THE FRONT PASSES. A GALE WARNING HAS BEEN ISSUED FOR THE OFFSHORE WATERS THROUGH 9 PM TONIGHT. SUSTAINED WINDS WILL APPROACH 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY...AND EVEN THERE A FEW GUSTS TO GALE FORCE ARE POSSIBLE. AREA BEACHES WILL SEE A ROUGH SURF AND A HIGH RISK FOR RIP CURRENTS TODAY. MINOR COASTAL FLOODING WILL ALSO BE A CONCERN IN THE TYPICALLY FLOOD PRONE AREAS AS WINDS INCREASE OUT OF THE SOUTH THIS AFTERNOON. SOME FLOODING CONTINUES ALONG SEVERAL AREA RIVERS ACROSS THE REGION. PLEASE SEE THE LATEST RIVER FORECASTS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...CHRISTMAS DAY THROUGH NEXT WEDNESDAY STRONG NORTHWEST WINDS 20 TO 25 KNOTS IN THE WAKE OF THE COLD FRONT CHRISTMAS MORNING WILL GRADUALLY DIMINISH DURING THE DAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. COMPUTER MODEL GUIDANCE IS SHOWING ANOTHER AREA OF LOW PRESSURE DEVELOPING OVER THE NORTHWESTERN GULF ON TUESDAY...MOVING EAST ACROSS THE NORTHERN GULF BY NEXT WEDNESDAY. IF THIS PATTERN HOLDS...WINDS AND SEAS WILL INCREASE OVER THE MARINE AREA WITH ANOTHER ROUND OF RAIN AND THUNDERSTORMS POSSIBLE ALONG THE NORTH CENTRAL GULF COAST REGION BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS IS REQUESTED IN THE SUPPORT OF SEVERE WEATHER.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 2:52 PM CST | Severe Thunderstorm Warning | MOB | Stone | 53 min |
| Dec 24, 3:24 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 66 min |
| Dec 24, 3:37 PM CST | Severe Thunderstorm Warning | MOB | George, Greene, Perry | 53 min |
| Dec 24, 7:48 AM CST | High Surf Advisory | MOB | 20 hr | |
| Dec 24, 10:07 AM CST | Gale Warning | MOB | 11 hr | |
| Dec 24, 12:20 PM CST | Coastal Flood Advisory | MOB | 16 hr | |
| Dec 24, 4:02 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 58 min |
| Dec 24, 4:47 PM CST | Special Marine Warning | MOB | 118 min | |
| Dec 24, 4:55 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 65 min |
| Dec 24, 5:16 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 44 min |
| Dec 24, 5:26 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 20 min |
| Dec 24, 5:36 PM CST | Tornado Warning | MOB | Baldwin | 37 min |
| Dec 24, 5:58 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 62 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.